Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NSK NAKANISHI INC FORZA F5 1:5 ATTACHMENT OPTIC; HANDPIECE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NSK NAKANISHI INC FORZA F5 1:5 ATTACHMENT OPTIC; HANDPIECE
Model Number
5021285U0
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Burn(s) (1757)
Date of Event
03/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During a root canal on tooth #12, the patient suffered a 3mm burn to upper lip.The patient was given vitamin e ointment and will follow-up in 2 weeks.
New Search
Submit an Adverse Event Report
Brand Name
FORZA F5 1:5 ATTACHMENT OPTIC
Common Device Name
HANDPIECE
Manufacturer
(Section D)
NSK NAKANISHI INC
700 shimohinata kanuma tochigi
322-8 666
JA 322-8666
MDR Report Key
16520582
Report Number
1032227-2023-00003
Device Sequence Number
6515413
Product Code
EGS
UDI-Device Identifier
00887919660040
UDI-Public
(01)00887919660040
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
03/10/2023
Report Date
(Section F)
03/10/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
5021285U0
Device Catalogue Number
5021285U0
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/07/2023
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
03/02/2023
Event Location
Other
Date Report to Manufacturer
03/09/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention; Other;
Patient Age
76 YR
Patient Sex
Female
Patient Weight
61 KG
Date Report Sent to FDA
03/10/2023